# SDR 2003F00455

- Difficulty date: April 15, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7645U
- Make and model: Boeing 727222
- Aircraft serial: 20039
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

FROM 31,000 FEET, ON DESCENT INTO BWI, NR 2 ENGINE COMPRESSOR STALL.  ALL ENGINE READINGS APPEARED NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 ENGINE. OPERATIONAL AND LEAK CHECKED NORMAL.  (M)
